# SDR 2001UALA00360

- Difficulty date: March 29, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 24,815 hours, 9,040 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AFT ACTUATOR MOUNT BEAM IS BENT.  REPLACED ACTUATOR ATTACH BEAM.  MAJOR REPAIR ACCOMPLISHED.
